# SDR AALA20141224014

- Difficulty date: December 11, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 53,925 hours, 6,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71700201
- Part serial: 7578
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE C RT DOOR 3 M33404 EMER POWER SUPPLY FOUND INOPERATIVE.  ZONE C RT DOOR 3 M33404 EMER POWER SUPPLY REPLACED & OPERATIONS TESTED OK IAW AMM 33-51-06.
